# SDR REXA201101004

- Difficulty date: December 22, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 19,795 hours, 17,361 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE WOULD NOT REDUCE TO IDLE AT ALTITUDE (310) FUEL FLOW WITH THRUST LEVERS AT STOPS WERE 550 WHILE THE LEFT ENGINE WAS 350.  ALL WAS NORMAL ON APPROACH AND LANDING.  PERFORMED ENG ACEL/DECL CHECK ON RT ENGINE IAW AMM 71-00-00.  COULD NOT DUPLICATE DISCREPANCY.
